Items where Journal is JURNAL MATEMATIKA KOMPUTER

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Pratiwi, Noviana and Kartono, Kartono (2008) STRATEGI MODEL PENGENDALIAN PENYEBARAN VIRUS INFLUENZA. JURNAL MATEMATIKA KOMPUTER, 11 (3). pp. 141-145. ISSN 1410-8518

Listiyana, Erly and Hariyanto, Susilo and Ratnasari, Lucia (2008) LANGKAH-LANGKAH PENENTUAN SUATU BARISAN SEBAGAI SUATU GRAFIK DENGAN DASAR TEOREMA HAVEL-HAKIMI. JURNAL MATEMATIKA KOMPUTER, 11 (2). pp. 60-64. ISSN 1410-8518

This list was generated on Wed Nov 26 16:16:46 2014 WIT.